MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305128
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 305128.Batch number#: 3024960.It was reported by customer that 30g needle is used for initial local anesthetic.The provider was unable to push medication through needle.Additional information: describe any patient harm, injury, complication or negative outcome that occurred because of the event¿.No patient harm, the only impact was a slight delay in time.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported the provider was unable to push medication through needle.A device history record review was completed by our quality engineer team for provided material number 305128 and lot number 3024960.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
No additional information received.Material#: 305128, batch number#: 3024960.It was reported by customer that 30g needle is used for initial local anesthetic.The provider was unable to push medication through needle.Verbatim#: rcc received a complaint via email.Complaint number(s): (b)(4).Product sku: 305128.Product lot number: 3024960.Complaint details: a 30g needle is used for initial local anesthetic.The provider was unable to push medication through needle.

Brand Name
NEEDLE 30X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20245440
Report Number1911916-2024-00680
Device Sequence Number12603389
Product Code FMI
UDI-Device Identifier30382903051282
UDI-Public(01)30382903051282(11)230124(17)280430(10)3024960
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot Number3024960
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown